# SDR CA100812006

- Difficulty date: May 18, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 10,157 hours
- Engine: Ge CF348E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Part number: PE211154T9
- Condition: Loose
- Location: Windscreen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 1 CHECK WHILE PERFORMING J/C SP3-024 FOR TORQUE CHECK ON COCKPIT WINDSCREEN FASTENERS FOUND WINDSHIELD SCREWS LOOSE (UNDERTORQUED) AT THE FOLLOWING POSITIONS:  LT: 31,40,59,78,80,  RT: 38,39,46,48,50,54,56,70,72,76,78,80,  REPEAT FINDING.  (SEE SDR`S 20100722003, 20100719001, 20100812005).
